Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having intestinal pain, diarrhoea and blood coming out of bum. Should go for medical check up?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
my boyfriend is having pains in his intestine region he has diarrhea and he has blood coming out of his bum. what is this and should i take him to the hospital? what can i do/ give him to make him feel betterr
Posted Fri, 27 Jul 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 39 minutes later

Thanks for posting your query.

1) Kindly answer the following detail:
a) Presence if fever with chills
b) Spasmodic pain in abdomen
c) Increase frequency of using washroom but getting only small amount of stool.
d) Loss of appetite

2) Your boyfriend is most likely suffering from Acute dysentery and whenever patient is diagnosed with this disease, ulcers in large intestine is already developed with risk of perforation. You should immediately go to ER to take treatment as soon as possible.

3) This condition is only treatable with antibiotics, hydration, medicine to stop blood.

4) You should consult with physician/ gastroenterologist.

5) You may also go for CT abdomen with Angiography.

Put your query if you have.

Best regards,

Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor